# SDR DALA2023021401150

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 77,697 hours, 10,229 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 LDMCR LOW AIR FLOW ALERT HORN DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED LDCMR LOW AIRFLOW ALERT HORN AND TEST OK. (9842188)
